# SDR COM60368

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 16600101
- Condition: Malfunction
- Location: Nlg
- Part time: 2,611 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG DID NOT EXTEND.  CYCLED LANDING GEAR TWICE AND NLG EXTENDED NORMALLY.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED THE NLG UPLOCK ACTUATOR FOR TROUBLESHOOTING.
